# SDR CA151021007

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,908 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW NOTICE SMOKE IN THE COCKPIT AND THE SMOKE DRILL WAS PERFORMED, BOTH FLIGHT CREW DONNED THEIR MASKS AND CONFIRMED THAT BOTH ON 100 % OXYGEN. THE BALANCE OF THE SMOKE DRILL ITEMS CARRIED OUT INCLUDING THE OPENING OF THE FORWARD OUTFLOW VALVE TO HELP CLEAR SMOKE. AIRCRAFT IS GROUNDED UNTIL ENGINE CHANGE IS COMPLETED.
